MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MINI QUICK COUPLING CHUCK; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MINI QUICK COUPLING CHUCK; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Model Number 310.90
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the screwdriver shaft was broken and stuck in the mini quick coupling chuck while removing a screw.The mini quick coupling chuck could not be used and was damaged.A stardrive screwdriver shaft t8 was used to remove the rest of the screws.There was no surgical delay.Procedure was successfully completed.Patient status was stable.Concomitant device reported: unknown screw (part # unknown, lot # unknown, quantity # unknown).This report is for one (1) mini quick coupling chuck.This is report 2 of 2 for (b)(4).This complaint captures the intra-operative event while (b)(4) captures the post-operative event.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.(b)(6) 2019: the initial complaint mwr-26032019-0000380318, for ip-00518680 was reviewed and found not reportable.This device is a power tools device and is being reported and captured on complaint (b)(4).

Brand Name
MINI QUICK COUPLING CHUCK
Common Device Name
INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8480166
Report Number2939274-2019-57256
Device Sequence Number13718648
Product Code HWE
UDI-Device Identifier10886982187079
UDI-Public(01)10886982187079
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310.90
Device Catalogue Number310.90
Device Lot NumberL415212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer05/01/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight107